I had my surgical abortion a month ago and I started Yaz the next day after my surgery. Since then Ive had intermittent bleeding whether fresh blood or brown until now, I was worried because it is abnormal to bleed for this long for a surgical abortion. I went back to my clinic and did a check up the doctor told me I am fine. until now I am currently on my second white pill of Yaz and I am not getting my period. I went to my clinic again and my doctor told me to start a new pack when I finish the last white pill and she told me my bleeding should stop when I start the new pack and if I didnt for a week I will need to go back to her. Today I am on my third white pill and I got fresh bleeding thats much lighter than my normal first day period which I usually have heavy bleeding and clots. Now I am having light red color of blood but a little heavier than the brown blood I was having all month along. I am so confused right now whether I am having my period or it is just more bleeding due to the surgery. My question is am I having my period now? will my period stop when I start a new pack? is Yaz designed to let us have 4 days (4 white pills) of period only if period should come on the day when all the pink pills are finished? if that is the case, my period will only last for 2 days since if I am having my period on my second white pill. .and I am starting a new pack 2 days later.,,,. I am so confused..... :-( :-( :-(